Previous |  Up |  Next


Title: Двойственное себе ядро условий Биркгофа в структурах с конечными цепями (Russian)
Title: The selfdual kernel of Birkhoff's conditions in lattices with finite chains (English)
Author: Vilhelm, Václav
Language: Russian
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 5
Issue: 4
Year: 1955
Pages: 439-450
Summary lang: English
Category: math
MSC: 06.0X
idZBL: Zbl 0068.25905
idMR: MR0083974
DOI: 10.21136/CMJ.1955.100160
Date available: 2008-06-09T12:47:41Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] Garrett Birkhoff: Lattice Theory.(цитировано по русскому переводу: Теория структур, Москва 1952).
Reference: [2] Vladimír Коřínek: Lattices in which the theorem of Jordan-Hölder is generally true.Bull. int. de l'Académie tchèque des Sciences 50 (1949), No 23, 1-18.
Reference: [3] Oystein Ore: Chains in partially ordered sets.Bull. Am. Math. Soc. 49 (1943), No 8, 558-566. MR 0009017, 10.1090/S0002-9904-1943-07970-0


Files Size Format View
CzechMathJ_05-1955-4_1.pdf 1.790Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo